# SDR UIEA2017071701229

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 96,607 hours, 13,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Part serial: 18368
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS FAILED TO STAY ON A MINIMUM OF 5 MINUTES.  REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLIES IAW AMM 33-51-04.
